# SDR UALA2013042202754

- Difficulty date: April 20, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 52,670 hours, 13,993 cycles
- Engine: Pwa PW4056
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Faulted
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"L/E SLAT ASSY" EICAS, RETURNED TO FIELD.  REMOVED AND REPLACED FLAP INDICATOR.  OK FOR SERVICE, NO FAULTS NOTED.
